# SDR GTIA2017041601875

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 43,074 hours, 20,156 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B005127
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK FAILED.  R & R THE OXYGEN MASK IAW AMM 35-12-41.  LEAK CHECKED GOOD.  PREFORMED OP TEST IAW AMM 23-51-00, OPS TESTED GOOD. NO FUTHER DEFECTS NOTED AT THIS TIME
